Alert archive / New York / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 55, NWS Albany, NY

June 12, 2007Schoharie County, New York

NWS Albany, NY issued this severe thunderstorm warning at Jun 12, 2007, 4:49 PM EDT for Schoharie County, New York. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2007, 4:49 PM EDT (20:49 UTC)
Expired
Jun 12, 2007, 5:45 PM EDT
In force
56 min
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

County Schoharie County, NY

The radar

The Albany radar (KENX), 43 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.8 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2007-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 189 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2007-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
189 J/kg
Mixed-layer CIN
-147 J/kg
Mixed-layer LCL
1104 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 122049
SVRALY
NYC095-122145-
/O.NEW.KALY.SV.W.0055.070612T2049Z-070612T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
449 PM EDT TUE JUN 12 2007

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN SCHOHARIE COUNTY IN EAST CENTRAL NEW YORK...
  THIS INCLUDES THE CITY OF COBLESKILL...

* UNTIL 545 PM EDT

* AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  RICHMONDVILLE...OR ABOUT NEAR COBLESKILL...AND MOVING SOUTHWEST AT
  30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SUMMIT BY 455 PM EDT...

LAT...LON 4267 7444 4278 7463 4269 7472 4244 7466

$$

SND/ELH
1 follow-up statement
000 
WWUS51 KALY 122137
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
536 PM EDT TUE JUN 12 2007

NYC095-122146-
/O.EXP.KALY.SV.W.0055.000000T0000Z-070612T2145Z/
SCHOHARIE NY-
536 PM EDT TUE JUN 12 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SCHOHARIE COUNTY
EXPIRES AT 545 PM EDT...

THUNDERSTORMS HAVE MOVED WEST OUT OF SCHOHARIE COUNTY.

LAT...LON 4267 7444 4278 7463 4269 7472 4244 7466

$$
SND/ELH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:20 PM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jun 12, 3:20 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
320 PM EDT TUE JUN 12 2007

...SEVERE THUNDERSTORM WATCH 386 IN EFFECT FOR
GREENE...COLUMBIA...DUTCHESS...AND ULSTER COUNTIES UNTIL 8 PM...

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE ASSOCIATED WITH THE SURFACE CYCLONE OFF
THE NEW ENGLAND COAST WILL MOVE THROUGH EASTERN NEW YORK AND WESTERN
NEW ENGLAND FROM NORTHEAST TO SOUTHWEST WITH SHOWERS AND
THUNDERSTORMS INTO THE EARLY EVENING.  HIGH PRESSURE WILL BUILD IN
FROM THE GREAT LAKES REGION AND SOUTHEASTERN CANADA WITH COOL AND
MAINLY DRY WEATHER ON WEDNESDAY.  SOME ISOLATED SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE SOUTH OF THE CAPITAL REGION WEDNESDAY
AFTERNOON.  THE TREND FOR FAIR AND DRY WEATHER WILL CONTINUE INTO
THE WEEKEND.

&&

.NEAR TERM /UNTIL 8 AM WEDNESDAY/...
WE WILL HAVE TO KEEP THIS BRIEFER THAN NORMAL DUE TO ONGOING STRONG
TO SEVERE CONVECTION OVER THE FCST AREA.   AN OCCLUDED CYCLONE OFF
THE NEW ENGLAND COAST CONTINUES TO RETROGRADE SLOWLY WESTWARD.  THE
40KM RUC SHOWS A SERIES OF IMPULSES AT 500 MB PIVOTING AROUND THE
CYCLONE.  A TROUGH IN THE LOW TO MID LEVELS OF THE ATMOSPHERE IS
ACTING TO FOCUS THE CONVECTION IN THE HUDSON RIVER VALLEY...AND JUST
WEST OF THE WRN NEW ENGLAND TERRAIN.  SBCAPES AROUND 1000 J/KG OFF
THE GFS AND STEEP LOW TO MID LEVEL LAPSES RATES /6.5C/KM FROM ALY
SOUTH AND WEST/ ARE KEY CONVECTIVE INGREDIENTS FOR THE STRONG TO
SEVERE THUNDERSTORMS.  WET BULB ZERO HEIGHTS ARE AROUND 10 KFT.  THE
FREEZING LEVEL FROM THE 12Z ALY SOUNDING WAS ABOUT 11 KFT.  LARGE
HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS.  THE SOUTHWESTERN
EXTREME OF THE FCST AREA WILL REMAIN IN THE SVR TSRA WATCH UNTIL 8
PM.  THE ACTIVITY SHOULD DIMINISH SHORTLY AFTER DARK.  POPS WERE
RAISED TO LIKELY VALUES FROM THE HUDSON RIVER VALLEY EAST.  IT IS A
VERY UNUSUAL PATTERN FOR SEVERE WEATHER.

THE VIL OF THE DAY FOR SEVERE WEATHER OFF THE ALY SOUNDING LOOKS TO
BE 50 K/M2.

WE WENT CLOSE TO THE COOLEST MAVMOS VALUES FOR THE MIN TEMPS TONIGHT.

&&

.SHORT TERM /8 AM WEDNESDAY THROUGH FRIDAY/...
WED...THE GOOD NEWS IS THAT THE WHOLE SYSTEM BEGINS TO SAG SOUTHWARD
WITH SOME WEAK RIDGING BUILDING IN FROM THE NORTH AND WEST.  A WEAK
DISTURBANCE PIVOTING AROUND THE SOUTHWARD MOVING STORM MAY TRIGGER
AN ISOLD SHOWER OR TSRA OVER LOWER CATSKILLS...AND LITCHFIELD
HILLS.  SLIGHT CHANCE VALUES WERE PLACED IN THERE. 850 MB TEMPS ARE
COOL WITH VALUES OF AROUND +10C OVER THE REGION.  TEMPS IN THE M70S
TO L80S IN THE VALLEYS ARE LIKELY.

WED NIGHT...THE SKIES WILL CLEAR...THE WINDS IN THE BOUNDARY LAYER
WILL LIGHTEN...AND WITH A COOL AIR MASS OVERHEAD SOME RADIATIONAL
COOLING IS LIKELY.  TEMPS WILL GENERALLY BE IN THE 50S.

THURSDAY INTO FRIDAY...A COOL POCKET OF AIR IN THE LOW TO MID LEVELS
OF THE ATMOSPHERE WILL PRODUCE A CHILLY DAY ON THU WITH 850 MB TEMPS
OF +5-+8C.  ENOUGH SUBSIDENCE IN THE E/NE FLOW SHOULD YIELD MOSTLY
SUNNY CONDITIONS.  HOWEVER...HIGH TEMPS WILL RUN 10 TO 15 DEGREES
BELOW NORMAL WITH 60S TO MAYBE M70S.  THU NIGHT WILL ALSO BE CHILLY
WITH LOWS IN THE 40S TO L50S WITH SOME RADIATIONAL COOLING AGAIN.
ON FRIDAY...SOME MODERATION IN TEMPS WITH WARM AIR ADVECTION ONGOING
...WITH THE HIGH AMPLITUDE MID AND UPPER LEVEL RIDGE UPSTREAM TRYING
TO BUILD IN.  HIGH TEMPS SHOULD BE ABOUT 5 DEGREES OR SO WARMER THAN
ON THU WITH HIGHS IN THE M70S TO L80S IN THE VALLEYS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE EXTENDED FORECAST CONTINUES TO FEATURE NICE MID TO LATE JUNE
WEATHER WITH SFC HIGH PRESSURE OVER THE MID ATLANTIC REGION BUILDING
IN.  THE UPPER LEVEL RIDGE CONTINUES TO BUILD NORTHEAST INTO QUEBEC
FROM THE MIDWEST.  A CUTOFF H500 CIRCULATION CONTINUE TO BE OFF THE
MID ATLANTIC COAST.  HOWEVER...A COLD FRONT PASSING THROUGH THE
UPPER MIDWEST AND THE CNTRL MS RIVER VALLEY...AHEAD OF THE MID LEVEL
DIFFLUENT FLOW WILL FLOW DOWNSTREAM AND BRING A CHANCE OF SHOWERS
AND THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY.  THE DAYTIME ON
SATURDAY SHOULD BE FINE WITH LOTS OF SUNSHINE AND H850 TEMPS RISING
TO +12-+14C.  THE TIMING OF THE FRONT IS UNCERTAIN WITH THE LONG
RANGE GUIDANCE.  WE FOLLOWED CLOSE TO HPC WITH A CHANCE OF SHOWERS
SAT NIGHT WEST OF THE HUDSON RIVER VALLEY...SLIGHT CHANCE VALUES
EAST. BASED ON THE SLOWER GFS AND MREFS...WE PLACED A CHANCE OF
SHOWERS AND THUNDERSTORMS FROM THE HUDSON RIVER VALLEY EASTWARD ON
SUNDAY.  THE FRONT MAY CLEAR EARLY...SO SUNDAY MAY NOT BE A WASHOUT.

SUNDAY NIGHT THROUGH MONDAY...A BUBBLE OF SFC HIGH PRESSURE BUILDS
IN FROM THE ERN GREAT LAKES REGION AS A FLATTER MID LEVEL RIDGE
BUILDS OVER THE AREA.  DRY WEATHER AND SEASONABLE TEMPS LOOKS LIKE
IT WILL PREVAIL DURING THESE.

MON NIGHT INTO TUESDAY...A WARM FRONT LIFTS THROUGH THE FORECAST
AREA WITH 850 MB TEMPS RISING CLOSE TO +18C.  WE FEEL 90S ARE NOT
WARRANTED YET IN THE VALLEY LOCATIONS...SO WE WENT A LITTLE COOLER
THAN HPC WITH M-U80S.  THE NEXT COLD FRONT SLOWLY CHUGS EASTWARD
WITH A WAVE MOVING ACROSS SRN ONTARIO TUE PM INTO THE EVENING.  A
CHANCE OF SHOWERS WAS ADDED WEST OF THE HUDSON RIVER VALLEY TUE PM.
SLIGHT CHANCE VALUES TO THE EAST.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
THUNDERSTORMS ARE EXPECTED TO IMPACT THE HUDSON VALLEY THROUGH EARLY
THIS EVENING. KALB AND KPOU ARE EXPECTED TO EXPERIENCE OCCASIONAL
IFR CONDITIONS THROUGH LATE AFTERNOON WITH VSBYS OCCASIONALLY 1SM OR
LESS AND CIGS BELOW OVC015CB. SOME WIND GUSTS ALSO POSSIBLE MAINLY
FROM EAST-NORTHEAST UP TO 30-35 KTS. KGFL MAY GET BY WITH JUST MVFR
CONDITIONS IN OCCASIONAL THUNDERSTORMS LATE THIS AFTERNOON. DURING
PERIODS WHICH ARE FREE FROM THUNDERSTORM ACTIVITY EXPECT VFR
CONDITIONS WITH P6SM BKN080.

FOR TONIGHT...AFTER SHOWERS/TSTMS DISSIPATE AROUND
02Z-04Z/WED...EXPECT ADDITIONAL PATCHY MVFR/IFR VSBYS TO DEVELOP
AFTER 06Z/WED...ONCE AGAIN MAINLY IN AREAS WHICH RECEIVE
AFTERNOON/EVENING RAINFALL. WINDS SHOULD BECOME LIGHT/VARIABLE ONCE
AGAIN LATER TONIGHT...AFTER 03Z/WED.

OUTLOOK...
.WED THROUGH SAT...VFR CONDITIONS EXPECTED.
.SUN...VFR...EXCEPT MVFR PSBL WITH SCT SHRA.

&&

.FIRE WEATHER...
A WEAK TROUGH OF LOW PRESSURE WILL KEEP SHOWERS AND THUNDERSTORMS
GOING INTO THIS EVENING ACROSS MUCH OF THE AREA. SOME AREAS WILL
RECEIVE LOCALIZED PRECIPITATION AMOUNTS OF 1 TO 2 INCHES OF RAIN
THROUGH THIS EVENING. RELATIVE HUMIDITY VALUES WILL INCREASE TO 85
TO 100 PERCENT TONIGHT AND THEN DROP TO 35 TO 70 PERCENT ON
WEDNESDAY AND INCREASE BACK TO 75 TO 100 PERCENT WEDNESDAY NIGHT.
LIGHT AND VARIABLE WINDS TONIGHT WILL BECOME NORTHEAST AT 10 TO 15
MPH WEDNESDAY AND THEN BECOME LIGHT AND VARIABLE ON WEDNESDAY NIGHT.

&&

.HYDROLOGY...LOCALLY HEAVY DOWNPOURS POSSIBLE THIS AFTERNOON INTO
THIS EVENING WITH THUNDERSTORMS PRODUCING LOCALIZED RAINFALL AMOUNTS
UP TO TWO INCHES...SO PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE
AREA FLOODING IS POSSIBLE. BASIN AVERAGE PRECIPITATION EXPECTED TO
BE LESS THAN A HALF INCH THROUGH THIS EVENING SO NO PROBLEMS
ANTICIPATED ON MAIN STEM RIVERS...BUT SMALL STREAMS MAY RISE TO NEAR
BANKFULL IN SOME AREAS. MAINLY DRY CONDITIONS EXPECTED FROM
WEDNESDAY THROUGH SATURDAY.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...WASULA
NEAR TERM...WASULA
SHORT TERM...WASULA
LONG TERM...WASULA
AVIATION...11
FIRE WEATHER...11
HYDROLOGY...11
Hazardous weather outlook, Jun 12, 3:35 PM EDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
335 PM EDT TUE JUN 12 2007

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-082>084-VTZ013>015-
131100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-NORTHERN FULTON-
SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-
EASTERN WINDHAM-
335 PM EDT TUE JUN 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...WESTERN MASSACHUSETTS...THE WESTERN
ADIRONDACKS...LAKE GEORGE SARATOGA REGION...MOHAWK
VALLEY...GREATER CAPITAL DISTRICT AND NORTHERN CATSKILLS OF EAST
CENTRAL NEW YORK AND SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO
THIS EVENING ACROSS ALL OF EASTERN NEW YORK AND ADJACENT WESTERN
NEW ENGLAND. THE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A
WEAK TROUGH OF LOW PRESSURE OVER THE REGION AND MOVE FROM NORTH
NORTHEAST TO SOUTH SOUTHWEST AT 25 TO 35 MPH. SOME THUNDERSTORMS
MAY PRODUCE DAMAGING WINDS AND LARGE HAIL UP TO 1 INCH IN DIAMETER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
ISOLATED TO SCATTERED NON SEVERE THUNDERSTORMS ARE POSSIBLE OVER THE
SOUTHERN BERKSHIRES AND LITCHFIELD HILLS ON WEDNESDAY.

THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING.

NYZ058>061-063>066-131100-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
335 PM EDT TUE JUN 12 2007

...SEVERE THUNDERSTORM WATCH 386 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHEAST
CATSKILLS...TACONICS AND MID HUDSON VALLEY OF EAST CENTRAL NEW
YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 SEVERE THUNDERSTORM WATCH NUMBER 386 UNTIL 8 PM EDT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED TO SCATTERED NON SEVERE THUNDERSTORMS ARE POSSIBLE OVER THE
LOWER CATSKILLS AND MID HUDSON VALLEY ON WEDNESDAY.

THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS REQUESTED AT THIS TIME FOR
GREENE...COLUMBIA...ULSTER AND DUTCHESS COUNTIES.

In the hours before

Special weather statement, Jun 12, 1:26 PM EDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
126 PM EDT TUE JUN 12 2007

NYZ060-061-121800-
EASTERN COLUMBIA NY-WESTERN COLUMBIA NY-
126 PM EDT TUE JUN 12 2007

...A STRONG THUNDERSTORM IN COLUMBIA COUNTY...

AT 121 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...FREQUENT LIGHTNING...AND HEAVY
RAIN.  THIS STORM WAS LOCATED NEAR PHILMONT...OR ABOUT 6 MILES EAST
OF HUDSON...AND MOVING SOUTH AT 15 MPH.

THE THUNDERSTORM WILL BE NEAR...
LIVINGSTON BY 150 PM EDT
ANCRAM AND 6 MILES EAST OF CLERMONT BY 200 PM EDT
Special weather statement, Jun 12, 1:28 PM EDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
128 PM EDT TUE JUN 12 2007

NYZ053-054-084-VTZ013-121800-
WESTERN RENSSELAER NY-EASTERN RENSSELAER NY-BENNINGTON VT-
SOUTHERN WASHINGTON NY-
128 PM EDT TUE JUN 12 2007

...A STRONG THUNDERSTORM IN BENNINGTON...RENSSELAER AND WASHINGTON
COUNTIES...

AT 125 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...FREQUENT
LIGHTNING...AND HEAVY RAIN.  THIS STORM WAS LOCATED NEAR
SHAFTSBURY...OR ABOUT 6 MILES SOUTHWEST OF ARLINGTON...AND MOVING
SOUTHWEST AT 20 MPH.

THE THUNDERSTORM WILL BE NEAR...
HOOSICK FALLS BY 150 PM EDT
GRAFTON BY 210 PM EDT
Special weather statement, Jun 12, 1:38 PM EDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
138 PM EDT TUE JUN 12 2007

NYZ065-121815-
WESTERN DUTCHESS NY-
138 PM EDT TUE JUN 12 2007

...A STRONG THUNDERSTORM IN DUTCHESS COUNTY...

AT 135 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...FREQUENT
LIGHTNING...AND HEAVY RAIN.  THIS STORM WAS LOCATED NEAR RED OAKS
MILL...OR ABOUT 7 MILES EAST OF POUGHKEEPSIE...AND MOVING SOUTHWEST
AT 20 MPH.

THE THUNDERSTORM WILL BE NEAR...
RED OAKS MILL BY 145 PM EDT
HOPEWELL JUNCTION BY 150 PM EDT
MYERS CORNER AND WAPPINGERS FALLS BY 155 PM EDT
FISHKILL BY 205 PM EDT
BEACON BY 215 PM EDT
Special weather statement, Jun 12, 1:52 PM EDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
152 PM EDT TUE JUN 12 2007

NYZ053-054-121815-
WESTERN RENSSELAER NY-EASTERN RENSSELAER NY-
152 PM EDT TUE JUN 12 2007

...A STRONG THUNDERSTORM IN RENSSELAER COUNTY...

AT 150 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...FREQUENT
LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR HOOSICK
FALLS...AND MOVING SOUTHWEST AT 20 MPH.

THE THUNDERSTORM WILL BE NEAR...
GRAFTON BY 210 PM EDT
7 MILES EAST OF CENTER BRUNSWICK AND 7 MILES NORTHWEST OF BERLIN BY
215 PM EDT
Local storm report, Jun 12, 3:24 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
324 PM EDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     TSTM WND DMG     WAPPINGERS FALLS        41.60N 73.92W
06/12/2007                   DUTCHESS           NY   NEWSPAPER

            TREES AND WIRES DOWN WITH 600 CUSTOMERS WITHOUT POWER.

&&

JQ
Special weather statement, Jun 12, 3:35 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
335 PM EDT TUE JUN 12 2007

NYZ042-043-122000-
NORTHERN WARREN NY-NORTHERN WASHINGTON NY-
335 PM EDT TUE JUN 12 2007

...A STRONG THUNDERSTORM IN WARREN AND WASHINGTON COUNTIES...

AT 333 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...FREQUENT
LIGHTNING...AND HEAVY RAIN.  THIS STORM WAS LOCATED 10 MILES
NORTHEAST OF HAGUE...OR ABOUT 15 MILES NORTH OF FAIR HAVEN...AND
MOVING SOUTHWEST AT 15 MPH.

THE THUNDERSTORM WILL BE NEAR...
HAGUE AND 7 MILES NORTHEAST OF HULETTS LANDING BY 400 PM EDT

IF ON OR NEAR LAKE GEORGE OR LAKE CHAMPLAIN...GET OUT OF THE WATER
AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN
STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 2:08 PM EDTSevere Thunderstorm WarningALYHerkimer48 min
Jun 12, 2:16 PM EDTSevere Thunderstorm WarningALYWashington59 min
Jun 12, 2:48 PM EDTSevere Thunderstorm WarningALYDutchess57 min
Jun 12, 4:45 PM EDTSevere Thunderstorm WarningALYHerkimer60 min

Nearby

Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.